On Probabilistic Scheme for Encryption Using Nonlinear Codes Mapped from 4 Linear Codes

Chunming RONG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E86-A   No.9   pp.2248-2250
Publication Date: 2003/09/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
deterministic encryption,  probabilistic encryption,  error-correcting,  Gray mapping,  4-linear codes,  

Full Text: PDF>>
Buy this Article




Summary: 
Probabilistic encryption becomes more and more important since its ability to against chosen-ciphertext attack. Applications like online voting schemes and one-show credentials are based on probabilistic encryption. Research on good probabilistic encryptions are on going, while many good deterministic encryption schemes are already well implemented and available in many systems. To convert any deterministic encryption scheme into a probabilistic encryption scheme, a randomized media is needed to apply on the message and carry the message over as an randomized input. In this paper, nonlinear codes obtained by certain mapping from linear error-correcting codes are considered to serve as such carrying media. Binary nonlinear codes obtained by Gray mapping from 4-linear codes are discussed as example for a such scheme.